# SDR AALA20170430004

- Difficulty date: April 30, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 49,390 hours, 20,000 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5303
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER MACHINED IN SPAR RIB STIFFENER CRACKED AT STABILIZER STATION 92.70 IN THE BOTTOM OF THE NR 2 AND 3 VERTICAL STIFFENERS. REPAIRED IAW SRM 55-10-09-2R -4.
